MathSciNet Relay Station
MathSciNet bibliographic data
MR382599 (52 #3481) 28A65
Ornstein, Donald S. Factors of Bernoulli shifts. Conference on Ergodic Theory and Topological Dynamics (Kibbutz Lavi, 1974). Israel J. Math. 21 (1975), no. 2-3, 145–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement